American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Henry Cohn and Abhinav Kumar. Metacommutation of Hurwitz primes. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Enric Nart. Local computation of differents and discriminants. Math. Comp. 83 (2014) 1513-1534.
Abstract, references, and article information   
View Article: PDF

[3] Lajos Hajdu and Volker Ziegler. Distinct unit generated totally complex quartic fields. Math. Comp. 83 (2014) 1495-1512.
Abstract, references, and article information   
View Article: PDF

[4] Jacqueline Anderson, Jennifer S. Balakrishnan, Kristin Lauter, Jennifer Park and Bianca Viray. Comparing Arithmetic Intersection Formulas for Denominators of Igusa Class Polynomials. Contemporary Mathematics 606 (2013) 65-82.
Book volume table of contents   
View Article: PDF

[5] C. L. Stewart. Exceptional units and cyclic resultants, II. Contemporary Mathematics 587 (2013) 191-200.
Book volume table of contents   
View Article: PDF

[6] J. Beers, D. Henshaw, C. K. McCall, S. B. Mulay and M. Spindler. Corrigenda and addenda to ``Fundamentality of a cubic unit $u$ for $\mathbb{Z}[u]$''. Math. Comp. 81 (2012) 2383-2387.
Abstract, references, and article information   
View Article: PDF

[7] Stéphane R. Louboutin. On the fundamental units of a totally real cubic order generated by a unit. Proc. Amer. Math. Soc. 140 (2012) 429-436. MR 2846312.
Abstract, references, and article information   
View Article: PDF

[8] Kimball Martin. Nonunique factorization and principalization in number fields. Proc. Amer. Math. Soc. 139 (2011) 3025-3038. MR 2811259.
Abstract, references, and article information   
View Article: PDF

[9] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Pita, Ángel del Río and Manuel Ruiz. Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005) 3215-3237. MR 2135743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Ya. Vulakh. Units in some families of algebraic number fields. Trans. Amer. Math. Soc. 356 (2004) 2325-2348. MR 2048520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takashi Fukuda and Keiichi Komatsu. On Iwasawa $\lambda_3$-invariants of cyclic cubic fields of prime conductor. Math. Comp. 70 (2001) 1707-1712. MR 1836928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Keiichi Komatsu. Construction of a normal basis by special values of Siegel modular functions. Proc. Amer. Math. Soc. 128 (2000) 315-323. MR 1707153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. Fukuda and K. Komatsu. On a unit group generated by special values of Siegel modular functions. Math. Comp. 69 (2000) 1207-1212. MR 1651753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Johannes Buchmann and Friedrich Eisenbrand. On factor refinement in number fields. Math. Comp. 68 (1999) 345-350. MR 1613766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ken-Ichi Yoshino. Class number parity for cyclotomic fields . Proc. Amer. Math. Soc. 126 (1998) 2589-2591. MR 1476402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. Niklasch and N. P. Smart. Exceptional units in a family of quartic number fields. Math. Comp. 67 (1998) 759-772. MR 1464147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Pohst and K. Wildanger. Tables of unit groups and class groups of quintic fields and a regulator bound. Math. Comp. 67 (1998) 361-367. MR 1451326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pietro Cornacchia. The parity of the class number of the cyclotomic fields of prime conductor. Proc. Amer. Math. Soc. 125 (1997) 3163-3168. MR 1401730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jürgen Ritter and Alfred Weiss. Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997) 513-552. MR 1423032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Takashi Fukuda. Cyclotomic units and Greenberg's conjecture for real quadratic fields. Math. Comp. 65 (1996) 1339-1348. MR 1344612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hisao Taya. Computation of $\mathbb{Z}_3$-invariants of real quadratic fields. Math. Comp. 65 (1996) 779-784. MR 1333326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Brigitte Adam. Vorono\u\i-algorithm expansion of two families with period length going to infinity . Math. Comp. 64 (1995) 1687-1704. MR 1308446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Guoqiang Ge. Recognizing units in number fields . Math. Comp. 63 (1994) 377-387. MR 1242057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Buchmann, M. Pohst and J. Graf von Schmettow. On unit groups and class groups of quartic fields of signature $(2,1)$ . Math. Comp. 62 (1994) 387-390. MR 1208837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3